Minimal monotonic extensions of scoring rules
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Social Choice and Welfare.
Volume (Year): 25 (2005)
Issue (Month): 1 (October)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Barbera, Salvador, 1980. "Stable voting schemes," Journal of Economic Theory, Elsevier, vol. 23(2), pages 267-274, October.
- William Thomson, 1999.
"Monotonic extensions on economic domains,"
Review of Economic Design,
Springer, vol. 4(1), pages 13-33.
- Vincent Merlin & Jörg Naeve, 2000. "Implementation of Social Choice Functions via Demanding Equilibria," Diskussionspapiere aus dem Institut fÃ¼r Volkswirtschaftslehre der UniversitÃ¤t Hohenheim 191/2000, Department of Economics, University of Hohenheim, Germany, revised 25 Sep 2001.
- Dominique LEPELLEY & Vincent MERLIN, 1998. "Choix social positionnel et principe majoritaire," Annales d'Economie et de Statistique, ENSAE, issue 51, pages 29-48.
- M. Sanver & William Zwicker, 2009. "One-way monotonicity as a form of strategy-proofness," International Journal of Game Theory, Springer, vol. 38(4), pages 553-574, November.
- Pablo Amoros, 2008.
"Unequivocal Majority and Maskin-Monotonicity,"
2008-3, Universidad de Málaga, Department of Economic Theory, Málaga Economic Theory Research Center.
- İpek Özkal-Sanver & M. Sanver, 2010. "A new monotonicity condition for tournament solutions," Theory and Decision, Springer, vol. 69(3), pages 439-452, September.
- Sanver, M. Remzi, 2008. "Nash implementability of the plurality rule over restricted domains," Economics Letters, Elsevier, vol. 99(2), pages 298-300, May.
- Clemens Puppe & Attila Tasnádi, 2008.
"Nash implementable domains for the Borda count,"
Social Choice and Welfare,
Springer, vol. 31(3), pages 367-392, October.
- İpek Özkal-Sanver, 2013. "Minimal conversely consistent extension of the men-optimal solution," Social Choice and Welfare, Springer, vol. 40(1), pages 89-99, January.
- Remzi Sanver, M., 2006. "Nash implementation of the majority rule," Economics Letters, Elsevier, vol. 91(3), pages 369-372, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.